Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Continuous bleeding after C-section, stops temporarily with femilon, ultrasound showed hormonal changes, advised TB PCR. Treatment?

My 25 years wife gave birth to a beautiful son after c-procedure in April this year. The problem is that her bleeding is not stopping even after so many months after her delivery. Her doctor recommended a pill called FEMILON and usually the bleeding stops by taking this pill. The doctor also did some tests and ultrasound and says that it could be due to hormonal changes. She has also written a test called TB PCR. Please help me telling about what medicine to take and treatment for it. Thanks in advance!
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Javed,
Thanks for writing in.
The Femilon is going to interfere with the breast feeding as it will reduce the amount of milk she's producing. Also, it can get passed on to the baby. Instead, she should just take a progesterone supplement. This is a prescription drug and you need to see a physician for that. This is provided an ultrasound has been done and the uterus has involuted to the normal size.
Tuberculosis rarely causes such a picture.
Please seek another opinion.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor